# SDR USAA2009040290779

- Difficulty date: March 18, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 35,236 hours, 13,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON SUPPORT PLATE BETWEEN FR65 TO FR66, -Y1520.  REPLACED SUPPORT PLATE BETWEEN FR65 TO FR66, -Y1520 IAW A320 SRM 51-72-11.
